# SDR JJBA20241210026

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BELLY FAIRING, RH EMERGENCY LIGHT 191JL, DOUBLER FOUND CORRODED. FWD BELLY FAIRING, RH EMERGENCY LIGHT 191JL DOUBLER REMOVED FOR ACCESS. DOUBLER FOUND CORRODED OUT OF LIMITS. ON FWD BELLY FAIRING, RH EMERGENCY LIGHT 191JL DOUBLER REPLACED.
